Locally closed semirings

Z. Ésik, W. Kuich

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We call a semiring S locally closed if for all a ∈ S there is some integer k such that 1 + a + ⋯ + ak = 1 + a + ⋯ + ak+1. In any locally closed semiring we may define a star operation a → a*, where a* is the above finite sum. We prove that when S is locally closed and commutative, then S is an iteration semiring.

Original languageEnglish
Pages (from-to)21-29
Number of pages9
JournalMonatshefte fur Mathematik
Volume137
Issue number1
DOIs
Publication statusPublished - Sep 1 2002

    Fingerprint

Keywords

  • Closed semiring
  • Conway semiring
  • Iteration semiring
  • Semiring

ASJC Scopus subject areas

  • Mathematics(all)

Cite this